once a month ... I have been researching ... have only seen reviews for DAILY dosage. Wanting to know side effects of such a large dose. Thank You! J.
This is a different form then the daily dose and its given like this it will be in your body for the length of time you don't have to bother with a pill. Its a normal procedure. Particularly if your D is very low.
I take that dose once a week, prescribed by my primary care doctor. It helps, and I haven't had any problems with it. I am on 22 meds now - no problems or side effects combining with any of these. Regards - EJ23
Hi! I am on that same dose of Vitamin D, but only once a week. I have not had any side effects from it. I have been on it for about 2 years. I do have a friend on daily usage and she has no side effects either.
If you are deficient in vit D, you can experience all sorts of painful problems, such as aching joints, muscles that also ache, too and several other problems.
I take this amount (just like the others) once a week and have had NO problems. It has actually helped my joint pain and helped my mood as well.
Best wishes to you,
Once a month is very little of 50,000IU vit D.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2009 • 1 answer
Updated 12 May 2010 • 2 answers
Updated 8 days ago • 73 answers
Updated 8 Jul 2017 • 9 answers
Updated 14 Nov 2013 • 1 answer